# SDR ASAA2021111336600

- Difficulty date: November 13, 2021
- Submitted: November 16, 2021
- Operation: Air carrier
- Aircraft: N619AS
- Make and model: Boeing 737790
- Aircraft serial: 30164
- Aircraft time: 65,643 hours, 33,014 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BATTERY PACK M1669 FAILED TO KEEP LIGHTS IT CONTROLS ON FOR MIN 15 MINUTES. REF T/C 78233001. GROUNDED - YES. ACCOMPLISHED DEEP CYCLE OF BATTERY PACKS RETESTED OPS CHECK GOOD LIGHTS STAY ON MINIMUM OF 15 MINUTES REF T/C 78233001.
